# SDR QXEA2020081300240

- Difficulty date: August 11, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft time: 2,625 hours, 1,539 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47557122
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE ILLUMINATED BRIEFLY DURING CRUISE. THEN WENT OUT. NO REPORT OF SMOKE FROM F/A OF AFT LAVATORY. REMOVED FROM SERVICE.PERFORMED GVI OF AFT LAV NO DEFECTS NOTED. PERFORMED OPS TEST OF AFT LAVATORY SMOKE DETECTOR IAW AMM TASK 26-14-01-700-801-A OPS TEST GOOD. COULD NOT DUPLICATE. NO PARTS REPLACED. RETURNED TO SERVICE.
